# SDR CA130426004

- Difficulty date: April 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 9,453 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Plug
- Part number: 9520011655
- Condition: Failed
- Location: Engine
- Part time: 1,809 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PREFORMING 30 INSPECTION OF THE MAGNETIC PLUGS ON THE ENGINE AS I WAS WIPING THE PLUG WITH A RAG I FELT SOMETHING "GIVE" I WHEN I LOOKED AT THE PART I SAW THE TIP OF THE MAGNETIC PLUG HAD BROKEN OFF.  TO THE BEST OF KNOWLEGE THIS PART HASN`T BEEN DROPPED OR MISHANDLED.
